MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE STEMMED MEDIAL PIVOT NONPOROUS FEMORAL SI; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE STEMMED MEDIAL PIVOT NONPOROUS FEMORAL SI; KNEE COMPONENT
Model Number KFSCNP3L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to femoral implant fracture.(b)(6).
 
Additional Manufacturer Narrative
Product returned.

Brand Name
ADVANCE STEMMED MEDIAL PIVOT NONPOROUS FEMORAL SI
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9720897
Report Number3010536692-2020-00129
Device Sequence Number16234839
Product Code JWH
UDI-Device IdentifierM684KFSCNP3L1
UDI-PublicM684KFSCNP3L1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFSCNP3L
Device Catalogue NumberKFSCNP3L
Device Lot Number75254175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer01/22/2020
01/22/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date04/21/2020
12/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR